MathSciNet Relay Station
MathSciNet bibliographic data
MR14401 (7,279d) 27.2X
Kakutani, Shizuo; Kodaira, Kunihiko Über das Haarsche Mass in der lokal bikompakten Gruppe. (German) Proc. Imp. Acad. Tokyo 20, (1944). 444–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement